# SDR CALA9800732

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Bs 1007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT GOUGE AT STA 1007 LBL 15.  REMOVED GOUGED AREA, FABRICATED NEW PART AND DOUBLERS AND INSTALLED PER SRM 51-40-4.
